Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Iliaa

Blackheads Falre Up. Accutane Or Bepanthen To Blame?

Recommended Posts

Hello,

I have acne, but I don't have blackheads except for a certain small area on my nose.

Now I have horrible black heads on my whole nose and also parts of my cheeks! They are really gross :(

Is Accutane to blame for that? Or the Bepanthem cream I'm using for my face?

My dermatologist gave me Bepathene oitnment for my lips and Bepathene cream for my face.

Any input will be appreciated.

Thank you.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×